# SDR UPS05844009

- Difficulty date: February 22, 2005
- Submitted: March 7, 2005
- Operation: Air carrier
- Aircraft: N805UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46117
- Aircraft time: 77,103 hours, 27,016 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 577327557
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C1, MAIN CABIN AFT PRESSURE BULKHEAD VERTICAL STIFFENER TO FLOORBEAM ATTACH FITTING CRACKED, SUBFLOOR LBL 25.  FABRICATED REPLACEMENT FITTING REF DWG 5773275 ON SAA TRAVELER 0001.  REMOVED & REPLACED FITTING REF SRM 51-1-8, 51-1-20D.
